# SDR SWAA2022082937650

- Difficulty date: August 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE CRACKED / [01] LOCATED AND DRILLED NEW FWD CARGO FWD CORNER SCUFF PLATE IN REFERENCE. B-737 SRM51-40-05-0G-0;[02] VERIFIED LOCATED AND DRILLED. OK TO INSTALL;[03] INSTALLATION WILL BE COMPLETED ON CARD TTG8Q003LV9R;[04] LOCATED AND DRILLED NEW FWD CARGO FWD CORNER SCUFF PLATE IN REFERENCE. B-737 SRM51-40-05-0G-0
